In this paper, we study the stability of multiwavelet frames with different matrix dilations and matrix translations by means of operator theory and show that these frames remain stable over some kinds of perturbations of the basic generators.
Shah, F. A. and Goyal, Sunita
Stability of Multiwavelet Frames with Different Matrix Dilations and Matrix Translations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
1, Article 5.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss1/5